# SDR TSAA0721054

- Difficulty date: October 1, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 57,727 hours, 50,991 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Part number: AN32101
- Condition: Broken
- Location: E/E Bay Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NON-ETOPS CARGO FLIGHT 909 HNL-LIH - DURING CLIMB, THE CREW NOTED THAT THE PRESSURE CONTROL PANEL SHOWED AUTO FAIL AND THE AIRCRAFT WAS NOT PRESSURIZING.  THE CREW ATTEMPTED TO SWITCH TO STANDBY CONTROL AND WERE STILL UNABLE TO PRESSURIZE THE CABIN.  THE CREW RETURNED TO HNL WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE ELECTRONIC EQUIPMENT BAY DOOR UNLATCHED AND OPEN.  MAINTENANCE ALSO FOUND A DAMAGED WIRE ON THE DOOR OPEN SWITCH INDICATOR CIRCUIT.  THIS PREVENTED DOOR OPEN ANNUNCIATION ON THE FLIGHT DECK.  THE AIRCRAFT WAS PRESSURE CHECKED WITH THE DOOR CLOSED AND RETURNED TO SERVICE UNDER MEL 52-3 FOR THE INOPERATIVE DOOR INDICATION.  MAINTENANCE LATER REPAIRED THE BROKEN SWITCH WIRE AND FUNCTION CHECKED THE INDICATION PER MM 52-71-31 AND REMOVED MEL 52-3.  THE AIRCRAFT WAS RETURNED TO SERVICE.
